Endomorphisms of relatively free algebras with weak exchange properties

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalAlgebra Universalis
DatePublished - Aug 2004
Issue number2-3
Volume51
Number of pages28
Pages (from-to)257-285
Original languageEnglish

Abstract

The structure of the endomorphism monoid of a stable basis algebra A is described. It is shown to be an abundant monoid; the subsemigroup of endomorphisms of finite rank has a regular semigroup of left quotients.

    Research areas

  • basis, exchange property, endomorphism monoid, abundant, order, quotients, INDEPENDENCE ALGEBRAS, ABUNDANT SEMIGROUPS, LEFT QUOTIENTS, PRODUCTS, MATRICES, ORDERS, RINGS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations